# SDR 98ZZZX3251

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72ST
- Make and model: Cessna 650
- Aircraft serial: 6500072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 5,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 6 O'CLOCK POSITION, A CRACK WAS VISIBLE COMING OFF THE T/E OF THE OUTER SKIN AT ES 239.49 WHERE THE THRUST REVERSER MEETS THE OUTER SKIN OF THE AFT BODY (WHEN THE THRUST REVERSER IS IN THE STOWED POSITION).  UPON INVESTIGATING, DETERMINED THE OUTER SKIN PANELS WERE OIL SATURATED.  THE .1250 INCH NOMEX HONEYCOMB CORE WAS FILLED WITH OIL.  WHEN THE PAINT AND FILLER LAYERS WERE SANDED AWAY AND THE KEVLAR EXPOSED, OIL IMMEDIATELY BEGAN SEEPING THROUGH THE KEVLAR.   IN SOME AREA, ENGINE OIL ACTUALLY DRIPPED OUT.
